# SDR UALA2011053102624

- Difficulty date: May 28, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 66,017 hours, 24,328 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR EMERGENCY LIGHT STRIP AT COAT CLOSET INOP.  REPAIRED BROKEN WIRE TAPE.
